# SDR DALA2019032902012

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 83,492 hours, 10,851 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT LOWER SURFACE HAS DENT FROM O/B EDGE 50.4 INCH CROSS T/E 2.4 INCH. REPAIRED PER SRM 57-43-02. (LP 1000838)
